# SDR ABXA070055

- Difficulty date: February 12, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 46,285 hours, 38,578 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Frame
- Part number: 113T14076
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T-FRAME JUST INBOARD OF INBOARD FLAP HINGE HAD CORROSION.  REPAIRED RIGHT WING T-FRAME IAW B767 SRM 57-51-02.
